# SDR WRLA2009157

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strap
- Part number: 2210051525
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSP/MX FOUND CRACK.  NR 2 ENGINE EXHAUST NOZZLE FRONT STRAP CRACK 2.5 INCHES AT 6 O'CLOCK.  IAW AMM 78-11-00-000-868 REV 64 AND AMM 78-11-00-400-868 REV 64. REPLACED THE EXHAUST NOZZLE WITH NEW AND RESTORED ALL ASSEMBLY.  ALL CONDITION CHECK NORMAL.
